Hausdorff operator in Lebesgue spaces

We study the boundedness of the Hausdorff operator in various types of Lebesgue spaces, e.g. weighted spaces, variable exponent and grand Lebesgue spaces. The results are illustrated by a number of examples. © 2019 Element D.O.O.. All rights reserved.

Authors
Bandaliyev R. 1, 2 , Górka P.3
Publisher
Element D.O.O.
Number of issue
2
Language
English
Pages
657-676
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, B.Vahabzade 9, Baku, AZ 1141, Azerbaijan
  • 2 S.M. Nikolskii Institute of Mathematics, RUDN University, Moscow, 117198, Russian Federation
  • 3 Department of Mathematics and Information Sciences, Warsaw University of Technology, Ul. Koszykowa 75, Warsaw, 00-662, Poland
Keywords
Hausdorff operator; Quasi-Banach spaces; Variable exponent Lebesgue spaces; Weighted Lebesgue spaces
Date of creation
19.07.2019
Date of change
19.07.2019
Short link
https://repository.rudn.ru/en/records/article/record/38941/